# SDR COMA9710092

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Controller
- Part number: 7002743
- Condition: Inoperative
- Location: Landing Gear
- Part time: 13,085 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WARNING COMES ON DURING CLIMB AND DESCENT.  REPLACED ALARM LIGHT CONTOLLER.  PART TOTAL CYCLES, 12,958.
